Affordable Access

Publisher Website

On the convergence of a fuzzy matrix in the sense of triangular norms

Authors
Journal
Fuzzy Sets and Systems
0165-0114
Publisher
Elsevier
Publication Date
Volume
109
Issue
3
Identifiers
DOI: 10.1016/s0165-0114(98)00365-0
Keywords
  • Fuzzy Operations
  • Fuzzy Matrix

Abstract

Abstract In this paper, some theoretical necessary and sufficient conditions have been established for the power sequence of fuzzy matrices to be convergent in the sense of max- T, where T is a upper semicontinuous t- norm. In fact, all of the commonly used product-type triangular norms are upper semicontinuous t- norms, and the results established in this paper are generalizations of those in the sense of max–min.

There are no comments yet on this publication. Be the first to share your thoughts.